Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 4, Pages 793-796
http://dx.doi.org/10.1155/S0161171280000580

Approximation of the semi-infinite interval

Department of Mathematics and Statistics, University of Guelph, Ontario, Guelph, Canada

Received 11 February 1980

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. McD. Mercer, “Approximation of the semi-infinite interval,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 793-796, 1980. doi:10.1155/S0161171280000580